Alert archive / Alabama / Flash Flood Warnings in 2011

Flash Flood Warning 19, NWS Huntsville, AL

April 15, 2011Colbert County, Franklin County, Lauderdale County, Alabama

NWS Huntsville, AL issued this flash flood warning at Apr 15, 2011, 3:49 PM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 3:49 PM CDT (20:49 UTC)
Expired
Apr 15, 2011, 8:00 PM CDT
In force
4 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:02 PM CDTFLASH FLOODUnderwood-Petersville, ALCR 457. WATER RISING
Apr 15, 4:20 PM CDTFLASH FLOOD5 Ese Cherokee, ALWATER 6 INCHES DEEP ON PATRICK LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS54 KHUN 152049
FFWHUN
ALC033-059-077-152300-
/O.NEW.KHUN.FF.W.0019.110415T2049Z-110415T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
349 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
  COLBERT COUNTY IN NORTHWEST ALABAMA...
  WESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...

* UNTIL 600 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL REPEATEDLY TRACKING OVER    
  THE SAME AREA...ROUGHLY FROM RED BAY TO THE FLORENCE AND TUSCUMBIA 
  AREAS. DOPPLER RADAR INDICATES THAT THESE AREAS HAVE RECEIVED ONE  
  TO ONE AND A HALF INCHES IN THE LAST HOUR...AND ADDITIONAL HEAVY   
  RAINFALL IS EXPECTED TO MOVE INTO THESE SAME AREAS THROUGH 6 PM    
  CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLORENCE...MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA...
  UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.

&&

LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
      3459 8814 3502 8773

$$

BCC
4 follow-up statements
194 
WGUS74 KHUN 152119
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
419 PM CDT FRI APR 15 2011

ALC033-059-077-152300-
/O.CON.KHUN.FF.W.0019.000000T0000Z-110415T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
419 PM CDT FRI APR 15 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COLBERT...CENTRAL
LAUDERDALE AND WESTERN FRANKLIN COUNTIES UNTIL 600 PM CDT...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR COTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL TRACKING OVER THE 
SAME LOCATIONS. THE HEAVIEST RAINFALL CONTINUES TO OCCUR ALONG A 
LINE FROM RED BAY AND VINA...TO FLORENCE AND TUSCUMBIA.

AS OF 415 PM CDT...THERE ARE MULTIPLE REPORTS OF WATER OVER 
ROADWAYS...ESPECIALLY IN THE FLORENCE AND UNDERWOOD AREAS. WHILE THE 
WATER MAY NOT BE HIGH ENOUGH TO CLOSE THE ROADWAYS YET...ADDITIONAL 
PERSISTENT HEAVY RAINFALL WILL CAUSE FLOODING TO WORSEN.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... 
FLORENCE...MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA... 
UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE.

&&

LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
      3459 8814 3502 8773

$$

BCC
650 
WGUS74 KHUN 152145
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT FRI APR 15 2011

ALC033-059-077-152300-
/O.CON.KHUN.FF.W.0019.000000T0000Z-110415T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
445 PM CDT FRI APR 15 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COLBERT...CENTRAL
LAUDERDALE AND WESTERN FRANKLIN COUNTIES UNTIL 600 PM CDT...

AT 443 PM CDT...EMERGENCY MANAGEMENT AND TRAINED STORM SPOTTERS 
REPORTED FLASH FLOODING IN WEST CENTRAL COLBERT COUNTY...NEAR THE 
BARTON AND RED ROCK AREAS. PATRICK LANE NEAR BARTON AND CHEROKEE IS 
REPORTED TO HAVE A FOOT OF WATER OVER THE ROADWAY. IN ADDITION... 
SEVERAL ROADS IN THE FLORENCE AND UNDERWOOD AREAS HAVE WATER OVER 
THE ROADS...THOUGH THE ROADS HAVE NOT BEEN CLOSED AT THIS TIME.

THE HEAVIEST RAINFALL IS DIMINISHING ACROSS WESTERN FRANKLIN... 
WESTERN AND CENTRAL COLBERT...AND CENTRAL LAUDERDALE COUNTIES. 
HOWEVER...RUNOFF FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO CREATE 
A FLASH FLOOD THREAT THROUGH 6 PM CDT. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... 
FLORENCE...MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA... 
UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE.

&&

LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
      3459 8814 3502 8773

$$

BCC
341 
WGUS54 KHUN 152251
FFWHUN
ALC033-059-077-160100-
/O.EXT.KHUN.FF.W.0019.000000T0000Z-110416T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
551 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
  COLBERT COUNTY IN NORTHWEST ALABAMA...
  WESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...

* UNTIL 800 PM CDT

* AT 547 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING...MAINLY IN WEST CENTRAL COLBERT COUNTY NEAR BARTON AND   
  RED ROCK WHERE UP TO A FOOT OF WATER COVERS AREA ROADWAYS. TRAINED 
  SPOTTERS REPORT WATER OVER THE ROADS IN CENTRAL LAUDERDALE COUNTY  
  AS WELL. WHILE THE RAINFALL HAS TEMPORARILY ENDED IN NORTHWEST     
  ALABAMA...ADDITIONAL HEAVY RAINFALL WILL MOVE INTO LAUDERDALE...   
  COLBERT...AND FRANKLIN COUNTIES BY 8 PM CDT...POSSIBLY WORSENING   
  THE EXISTING FLASH FLOOD THREAT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLORENCE... 
  MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA...                 
  UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.

&&

LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
      3459 8814 3502 8773

$$

BCC
602 
WGUS74 KHUN 160052
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
752 PM CDT FRI APR 15 2011

ALC033-059-077-160108-
/O.EXP.KHUN.FF.W.0019.000000T0000Z-110416T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
752 PM CDT FRI APR 15 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR COLBERT...CENTRAL
LAUDERDALE AND WESTERN FRANKLIN COUNTIES WILL BE ALLOWED TO EXPIRE AT
800 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
      3459 8814 3502 8773

$$

BCC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 3:18 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 15, 3:18 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 PM CDT FRI APR 15 2011

.DISCUSSION...

A RAINY DAY TODAY WITH RAINFALL TOTALS BETWEEN 2 AND 4 INCHES IN SOME
PLACES WEST OF I-65. THE STRONG COLD FRONT THAT SHOULD BRING US OUR
MAIN ROUND OF SEVERE WEATHER IS STILL TO OUR WEST EXTENDING FROM SE
ARKANSAS TO SW LA. THERE IS MORE UNCERTAINTY AT THIS POINT HOW MUCH
OF A TORNADO THREAT WE WILL SEE THIS AFTERNOON AND TONIGHT. THIS IS
MAINLY BECAUSE OF THE STABILIZING EFFECT OF THE SHOWER AND THUNDERSTORM
ACTIVITY THAT HAS ALREADY OCCURRED AHEAD OF THE PREFRONTAL TROUGH
AXIS.

HOWEVER...SOME INCREASED LOW LEVEL INSTABILITY IS OCCURRING JUST AHEAD
OF THE FRONT OVER NORTHWESTERN MS. THIS IS IN RESPONSE TO AN INCREASING
850 MB JET STREAK DEVELOPING OVER MS AND NW AL. THIS MAY YET GIVE US A
TORNADO THREAT ALONG WITH A LARGE HAIL AND DAMAGING WINDS THREAT THIS
AFTERNOON AND TONIGHT. HOWEVER...THE BEST CHANCE WILL BE WITH THE
FRONT AND THE STRONGER FORCING TONIGHT. TIMING IN NORTHWEST ALABAMA WILL
LIKELY BE BETWEEN 7 AND 10 PM...NORTH CENTRAL AL BETWEEN 9 PM AND
MIDNIGHT...AND NE ALABAMA BETWEEN 10 PM AND 1 AM. MODELS ARE IN
SLIGHT DISAGREEMENT...BUT HINT AT A FEW ISOLATED SHOWERS WRAPPING
AROUND THE UPPER LOW ON SATURDAY...SO LEFT IN SLIGHT CHANCE OF
SHOWERS. IT WILL BE MUCH COOLER WITH CONTINUED CLOUD COVER AS WELL.
EXPECT HIGHS TO ONLY CLIMB INTO THE LOWER TO MID 60S.

THE COOL DOWN WILL BE BRIEF...AS ZONAL FLOW RETURNS BY SUNDAY AND
HIGH TEMPERATURES REBOUND INTO THE LOWER 70S. CLOUDS SHOULD PUSH EAST
OF THE AREA LATE SATURDAY NIGHT. MODELS THEN BRING ANOTHER WEAKER
COLD FRONT SOUTHEAST AND STALL IT JUST TO OUR NORTHWEST ON MONDAY.
THIS WILL BRING CLOUD COVER BACK INTO THE PICTURE FOR MUCH OF THE
WEEK.

BY TUESDAY AND WEDNESDAY...THIS BOUNDARY IS THE FOCUS FOR THE LONG TERM.
MODELS MEANDER THIS BOUNDARY NORTH AND SOUTH THROUGH THE END OF NEXT
WEEK. THIS LOOKS TO BE AN UNSETTLED PERIOD...BUT NOT A WASHOUT. AS
FLOW BECOMES MORE SOUTHWESTERLY DURING THIS TIME...TEMPERATURES WILL
WARM THROUGH THE PERIOD INTO THE UPPER 70S TO AROUND 80 DEGREES. AS
THE WEEKEND APPROACHES...A STRONGER COLD FRONT WILL PUSH INTO NW AL.
THIS COULD PROVIDE ANOTHER MORE DEFINITE ROUND OF SHOWER AND THUNDERSTORM
ACTIVITY IN THE EXTENDED. HOWEVER...DUE TO UNCERTAINTY...JUST LEFT 30
POPS FOR MUCH OF THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    53  67  42  74  50 / 100  20   0   0  10
SHOALS        52  65  42  74  49 /  80  20   0   0  10
VINEMONT      52  65  41  70  51 / 100  20   0   0  10
FAYETTEVILLE  52  63  41  70  49 / 100  20   0   0  10
ALBERTVILLE   52  65  41  70  49 / 100  20   0   0  10
FORT PAYNE    53  65  40  72  46 / 100  20   0   0  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

20
Hazardous weather outlook, Apr 15, 12:55 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1255 PM CDT FRI APR 15 2011

ALZ001>010-016-TNZ076-096-097-160300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1255 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST ALABAMA THROUGH 2 PM. LOCALLY HEAVY RAIN...SMALL HAIL
WILL BE THE PRIMARY THREATS WITH THIS LINE OF STORMS. LOCALIZED
FLASH FLOODING DUE TO THE PERSISTENT HEAVY RAIN CAN BE EXPECTED.

LATER THIS AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
IMPACT THE AREA AS A WARM FRONT...WHICH CURRENTLY EXTENDS ACROSS
CENTRAL MISSISSIPPI AND ALABAMA...MOVES NORTHEAST. SOME OF THESE
STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS AND EVEN TORNADOES. AREAS ALONG AND SOUTH OF THE
TENNESSEE RIVER RUN A HIGHER RISK OF SEEING SEVERE THUNDERSTORMS
LATER TODAY.

ESTIMATED TIMING FOR THE NEXT ROUND OF POTENTIALLY SEVERE
THUNDERSTORMS WILL BE BETWEEN 2 PM AND 5 PM ACROSS AREAS ALONG AND
WEST OF I-65 AND SOUTH OF THE TENNESSEE RIVER.

ONE FINAL ROUND OF THUNDERSTORMS WILL LIKELY OCCUR IN ASSOCIATION
WITH A STRONG COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. SOME
OF THESE STORMS COULD BE STRONG TO SEVERE. THE ENTIRE SEVERE THREAT
WILL LIKELY END ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM...
NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM
AND MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF
NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON AND TONIGHT.

RSB/CCC/DJN

In the hours before

Local storm report, Apr 15, 1:37 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
137 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     NON-TSTM WND DMG 3 ESE SRYGLEY CHURCH    34.59N 87.88W
04/15/2011                   COLBERT            AL   EMERGENCY MNGR

            JONES ROAD AT EVENING SHADE ROAD...TREES BLOWN INTO
            POWERLINES AND OVER ROADWAY.

&&

DJN
Local storm report, Apr 15, 2:11 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     LIGHTNING        5 SSW FLORENCE          34.74N 87.71W
04/15/2011                   COLBERT            AL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING. SMOKE REPORTED AROUND
            RESIDENCE.

&&

DJN
Local storm report, Apr 15, 2:40 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      1 SSE HATTON            34.54N 87.41W
04/15/2011                   LAWRENCE           AL   EMERGENCY MNGR

            WATER OVER COUNTY ROAD 161 NEAR HATTON. PUBLIC REPORTS
            WATER IS GETTING HIGHER AND ROAD MAY BECOME IMPASSIBLE
            SOON.

&&

DJN
Local storm report, Apr 15, 2:41 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      1 SSE HATTON            34.54N 87.41W
04/15/2011                   LAWRENCE           AL   EMERGENCY MNGR

            WATER OVER COUNTY ROAD 161 NEAR HATTON. PUBLIC REPORTS
            WATER IS GETTING HIGHER AND ROAD MAY BECOME IMPASSIBLE
            SOON.

&&

DJN
Local storm report, Apr 15, 3:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     NON-TSTM WND DMG TUSCUMBIA               34.72N 87.72W
04/15/2011                   COLBERT            AL   EMERGENCY MNGR

            TREE DOWN ON FRANKFORT STREET

&&
Local storm report, Apr 15, 3:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
346 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     SHEFFIELD               34.76N 87.67W
04/15/2011                   COLBERT            AL   EMERGENCY MNGR

            TREE DOWN ON POWER LINE

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:12 PM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more23 hr
Apr 15, 6:59 AM CDTSpecial Weather StatementHUNColbert31 min
Apr 15, 7:37 AM CDTSpecial Weather StatementHUNColbert, Lauderdale23 min
Apr 15, 8:21 AM CDTSpecial Weather StatementHUNLimestone24 min
Apr 15, 8:34 AM CDTSpecial Weather StatementHUNMarshall26 min
Apr 15, 8:49 AM CDTSpecial Weather StatementHUNColbert26 min
Apr 15, 8:55 AM CDTSpecial Weather StatementHUNFranklin35 min
Apr 15, 9:16 AM CDTSpecial Weather StatementHUNColbert, Lauderdale29 min
Apr 15, 9:29 AM CDTSpecial Weather StatementHUNLimestone31 min
Apr 15, 10:08 AM CDTSpecial Weather StatementHUNLimestone37 min
Apr 15, 10:19 AM CDTSpecial Weather StatementHUNLawrence26 min
Apr 15, 10:49 AM CDTSpecial Weather StatementHUNMorgan26 min
Apr 15, 10:52 AM CDTSpecial Weather StatementHUNMadison38 min
Apr 15, 11:01 AM CDTSpecial Weather StatementHUNCullman29 min
Apr 15, 11:26 AM CDTSpecial Weather StatementHUNMadison49 min
Apr 15, 11:34 AM CDTSpecial Weather StatementHUNCullman41 min
Apr 15, 11:39 AM CDTSevere Thunderstorm WarningHUNCullman21 min
Apr 15, 11:43 AM CDTSevere Thunderstorm WarningHUNMarshall17 min
Apr 15, 12:22 PM CDTFlash Flood WarningHUNColbert, Lauderdale, Lawrence, Limestone3 hr
Apr 15, 12:26 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall23 min
Apr 15, 12:33 PM CDTSpecial Weather StatementHUNDeKalb27 min
Apr 15, 12:45 PM CDTSpecial Weather StatementHUNMarshall45 min
Apr 15, 1:14 PM CDTFlash Flood WarningHUNCullman6 hr
Apr 15, 1:18 PM CDTSpecial Weather StatementHUNJackson42 min
Apr 15, 1:49 PM CDTSevere Thunderstorm WarningHUNLauderdale26 min
Apr 15, 3:46 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence29 min
Apr 15, 4:05 PM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale25 min
Apr 15, 4:08 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone37 min
Apr 15, 4:36 PM CDTSpecial Weather StatementHUNFranklin, Lauderdale39 min
Apr 15, 5:29 PM CDTSpecial Weather StatementHUNMorgan46 min
Apr 15, 6:12 PM CDTSevere Thunderstorm WarningHUNColbert33 min
Apr 15, 6:21 PM CDTSpecial Weather StatementHUNCullman39 min
Apr 15, 6:39 PM CDTSpecial Weather StatementHUNLauderdale36 min
Apr 15, 6:40 PM CDTSevere Thunderstorm WarningHUNCullman36 min
Apr 15, 6:57 PM CDTSpecial Weather StatementHUNMorgan33 min

Nearby

Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.